# SDR R61A202002200213

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIP AT FR82 STGR 28R-29R. SHEAR CLIP WAS BLENDED TO REMOVE CORROSION
REF SRM 51-12-01. BLEND OUT AT SHEAR CLIP MEASURES (L) 1.0" X (W) 0.7" WITH A MAX DEPTH OF (D)0.021". REMOVED AND REPLACED SHEAR CLIPS REF SRM
51-40-08. TOP COATED FASTENERS REF SRM 51-23-06.
